Small, Red And Runny Bumps Occur After Taking Antibiotics?

I want to ask, yesterday I took the antibiotic azomax and the next day my hands and feet appeared like a small lump, red, there was fluid in it, what was the solution?

1 Answer:

Hello Nathaniel

Thank you for the question.

The appearance of small, reddish, and runny bumps on the hands and feet after taking the drug may indeed indicate you are allergic to the drug. This allergy occurs because the immune system mistakenly considers foreign substances that enter the body as dangerous, when in fact it is not. Not just medicine, various other substances, such as cold, dust mites, food, drinks, animal hair, pollen, mold spores, clothing materials, and so on can also trigger allergic reactions in sensitive people. According to much literature, this allergy is closely related to genetic and environmental factors.

Not only allergic, lumps in the hands and feet as you experience it may also occur due to other factors, for example scabies, chicken pox, hand foot and mouth disease, warts, shingles, contact dermatitis, dermatitis herpetiformis, insect bites, burns, impetigo , etc.

If you find that the lump is expanding, or it is accompanied by swelling, blisters, fever, and other annoying complaints, do not hesitate to consult yourself directly to the doctor or dermatologist. Take your medicines with you, so that your doctor can evaluate their potential association with your current complaint, then decide on the best treatment.

As a first step, you can do first:

 Wash diligently, and wash your hands and feet thoroughly using running water and soap Do not scratch, squeeze, or slough off lumps that appear, especially with dirty hands Avoid contact with substances that cause skin allergies or irritations (eg detergents, latex, clothing material that appears rude) Don't carelessly exchange personal belongings with other people

: by

Related Question

Heart Palpitations, Cold Sweat And Throbbing Teeth After Taking Amoxicillin?

Heart Palpitations, Cold Sweat And Throbbing Teeth After Taking Amoxicillin?

(3 months ago)

Good evening, I want to ask My wisdom teeth grew sideways and did not surface and were painful. I was given a prescription by a dentist Amoxicillin 3×1 and had to be finished ... Read more

Why Do Red Bruises Appear On The Feet?

Why Do Red Bruises Appear On The Feet?

(4 months ago)

Good night. Today suddenly there is a red bruise on my foot like I was bitten by something, even though I remember my leg was not bumped or injured. I guess what is the cause and h... Read more

Can I Swim After Pulling My Nails Due To A Hook?

Can I Swim After Pulling My Nails Due To A Hook?

(2 months ago)

I pulled out my nails about 2 or 3 weeks ago because of my nails. The nails haven’t grown, but the wound is dry. Can I swim?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *